Alert archive / Texas / Red Flag Warnings in 2015

Red Flag Warning 6, NWS Amarillo, TX

April 5, 2015Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this red flag warning at Apr 5, 2015, 4:42 PM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Apr 6, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 4:42 PM CDT (21:42 UTC)
In effect from
Apr 6, 2015, 12:00 PM CDT
Expired
Apr 6, 2015, 8:00 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WWUS84 KAMA 052142
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CDT SUN APR 5 2015

OKZ001-002-TXZ001>003-006>008-011>013-016>018-060945-
/O.UPG.KAMA.FW.A.0005.150406T1800Z-150407T0100Z/
/O.NEW.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
442 PM CDT SUN APR 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TWO-THIRDS OF
THE COMBINED TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 8 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...5 TO 10 PERCENT.

* TIMING...BEGINNING AT 12 PM CDT MONDAY AFTERNOON AND CONTINUING 
  UNTIL 8 PM CDT MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ003-TXZ004-005-009-010-014-015-019-020-060945-
/O.EXT.KAMA.FW.A.0005.150406T1700Z-150407T0100Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
442 PM CDT SUN APR 5 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
EASTERN THIRD OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... 
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...7 TO 15 PERCENT.

* TIMING...BEGINNING AT 12 PM CDT MONDAY AFTERNOON AND CONTINUING
  UNTIL 8 PM CDT MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

NF
4 follow-up statements
479 
WWUS84 KAMA 060902
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
402 AM CDT MON APR 6 2015

OKZ003-TXZ004-005-009-010-014-015-019-020-061015-
/O.CAN.KAMA.FW.A.0005.150406T1700Z-150407T0100Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
402 AM CDT MON APR 6 2015

...FIRE WEATHER WATCH IS CANCELED FOR THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELED THE FIRE
WEATHER WATCH.

ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 10 PERCENT THIS
AFTERNOON ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES...SOUTHWEST
WINDS ARE EXPECTED TO STAY UNDER 20 MPH. THUS THE FIRE WEATHER WATCH
HAS BEEN CANCELED.

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-062100-
/O.CON.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
402 AM CDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...5 TO 10 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN
  AROUND NOON TODAY AND CONTINUE UNTIL 8 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
178 
WWUS84 KAMA 061632
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1132 AM CDT MON APR 6 2015

OKZ003-TXZ004-005-009-010-014-015-019-020-070100-
/O.EXA.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
1132 AM CDT MON APR 6 2015

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 8 PM CDT THIS EVENING FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES.

* AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... 
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 
  MPH.

* RELATIVE HUMIDITY...5 TO 12 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  BEGIN AROUND NOON TODAY AND CONTINUE UNTIL 8 PM CDT THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-070100-
/O.CON.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
1132 AM CDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 
  MPH.

* RELATIVE HUMIDITY...5 TO 10 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  BEGIN AROUND NOON TODAY AND CONTINUE UNTIL 8 PM CDT THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

COCKRELL
609 
WWUS84 KAMA 062200
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
500 PM CDT MON APR 6 2015

TXZ001-006-007-011>013-016>018-071200-
/O.NEW.KAMA.FW.A.0006.150407T1700Z-150408T0100Z/
/O.NEW.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/
/O.CON.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-
ARMSTRONG-
500 PM CDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH
CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. IN ADDITION...A RED FLAG WARNING REMAINS
IN EFFECT UNTIL 8 PM THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY.

* AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE...OLDHAM...
  POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 TO
  25 MPH WITH GUSTS TO 40 MPH. ON TUESDAY...SOUTHWEST WINDS OF 15 TO
  25 MPH WITH HIGHER GUSTS ARE EXPECTED. ON WEDNESDAY...SOUTHWEST
  WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED. 

* RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM RELATIVE
  HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON TUESDAY AND
  WEDNESDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE
  ANTICIPATED. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED CONTINUE
  THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING THEREAFTER.
  ON BOTH TUESDAY AND WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS
  ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ002>005-008>010-014-015-019-020-071200-
/O.NEW.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/
/O.CON.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/
CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
500 PM CDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA
PANHANDLE AS WELL AS THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH CENTRAL AND EASTERN
TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. IN
ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB...
  HUTCHINSON... ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 TO
  25 MPH WITH GUSTS TO 40 MPH. ON WEDNESDAY...SOUTHWEST WINDS OF 20
  TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED.

* RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM RELATIVE
  HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON WEDNESDAY...
  MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE
  ANTICIPATED.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED CONTINUE
  THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING THEREAFTER.
  ON WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO
  BEGIN AROUND NOON AND END AROUND 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

ANDRADE
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
806 
WWUS84 KAMA 070107 AAA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
807 PM CDT MON APR 6 2015

TXZ001-006-007-011>013-016>018-071200-
/O.EXP.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/
/O.CON.KAMA.FW.A.0006.150407T1700Z-150408T0100Z/
/O.CON.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-
ARMSTRONG-
807 PM CDT MON APR 6 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE...OLDHAM...
   POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 
  TO 25 MPH WITH GUSTS TO 40 MPH. ON TUESDAY...SOUTHWEST WINDS 
  OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED. ON WEDNESDAY...
   SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE 
  ANTICIPATED.

* RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM 
  RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON 
  TUESDAY AND WEDNESDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 
  TO 10 PERCENT ARE ANTICIPATED.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED 
  CONTINUE THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING 
  THEREAFTER. ON BOTH TUESDAY AND WEDNESDAY...CRITICAL FIRE 
  WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END 
  AROUND 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ002>005-008>010-014-015-019-020-071200-
/O.EXP.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/
/O.CON.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/
CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
807 PM CDT MON APR 6 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH
CENTRAL AND EASTERN TEXAS PANHANDLE...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH
CENTRAL AND EASTERN TEXAS PANHANDLE...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB...
  HUTCHINSON... ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 
  TO 25 MPH WITH GUSTS TO 40 MPH. ON WEDNESDAY...SOUTHWEST WINDS 
  OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED.

* RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM 
  RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON 
  WEDNESDAY... MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 
  PERCENT ARE ANTICIPATED.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED 
  CONTINUE THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING 
  THEREAFTER. ON WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS 
  ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 4:17 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 5, 4:17 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
417 PM CDT SUN APR 5 2015

.DISCUSSION...
THE MAIN STORY FOR THE WEEK AHEAD IS STILL FIRE WEATHER
CONCERNS...WITH SEVERAL DAYS OF ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. A
SHORTWAVE TROUGH MOVING INTO THE WESTERN CONUS WILL DIG SOUTHEAST AND
BRING A CLOSED LOW OVER THE CENTRAL HIGH PLAINS BY THE MIDDLE OF THE
WEEK...MARKING THE START OF A MORE UNSETTLED WEATHER PATTERN. A CHANCE
FOR SHOWERS AND THUNDERSTORMS MAY BE ON TAP FOR NEXT WEEKEND.

AN AREA OF SCATTERED SHOWERS MOVED THROUGH THE SOUTHERN TEXAS
PANHANDLE EARLIER TODAY...WITH A FEW LIGHTNING STRIKES NOTED.
WARM...DRY...AND WINDY WEATHER WILL BE THE FOCUS HOWEVER FOR THE NEXT
SEVERAL DAYS. SOUTHWESTERLY FLOW ALOFT WILL HELP TO DEVELOP THE LEE-
SIDE TROUGH AND SURFACE LOWS THROUGH THE MIDDLE OF THIS
WEEK...PUSHING THE DRYLINE INTO WESTERN OKLAHOMA EACH DAY. THE
STRONGEST WINDS WILL LIKELY OCCUR ON MONDAY AND WEDNESDAY
AFTERNOONS...THOUGH MOST DAYS WILL BE BREEZY. RELATIVE HUMIDITY WILL
CERTAINLY BE VERY LOW THIS WEEK. AFTERNOON MINIMUM RH VALUES SHOULD
DROP BELOW 10 PERCENT AREA-WIDE THROUGH THURSDAY. SEE FIRE WEATHER
SECTION BELOW FOR MORE DETAILS ON EXPECTED ELEVATED AND CRITICAL FIRE
WEATHER CONDITIONS...BUT EXTREME CAUTION IS URGED TO AVOID OUTDOOR
ACTIVITIES THAT CAUSE SPARKS OR OPEN FLAMES THIS WEEK.

THE PATTERN WILL FINALLY BREAK ON THURSDAY NIGHT...AS THE UPPER-LEVEL
SHORTWAVE TROUGH DRAGS A WEAK COLD FRONT THROUGH THE PANHANDLES
THURSDAY NIGHT INTO FRIDAY. IN ITS WAKE...LIGHTER WINDS...COOLER
TEMPERATURES...AND SLIGHTLY HIGHER HUMIDITY WILL LAST INTO THE
WEEKEND. THERE IS SOME INDICATION THAT GULF MOISTURE WILL TRY TO MAKE
A PUSH INTO THE PANHANDLES BY SATURDAY AND SUNDAY...AS ANOTHER UPPER-
LEVEL LOW DIGS FARTHER SOUTH INTO THE REGION.

NF

&&

.FIRE WEATHER...
AS MENTIONED IN THE DISCUSSION ABOVE...FIRE WEATHER CONDITIONS WILL
BE A CONCERN MOST OF THIS WEEK. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES
WILL BE BELOW 10 PERCENT ACROSS THE WHOLE PANHANDLES THROUGH THURSDAY
AFTERNOONS...WITH THE STRENGTH OF 20 FOOT WINDS BEING THE PRIMARY
FACTOR FOR WHERE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS
DEVELOP. ELEVATED TO BRIEFLY CRITICAL CONDITIONS WILL CONTINUE THE
REST OF THIS AFTERNOON. THEN FOR MONDAY...STRONGER WINDS SHOULD SEE A
WIDESPREAD AREA OF CRITICAL CONDITIONS DEVELOP ACROSS AT LEAST THE
WESTERN TWO-THIRDS OF THE COMBINED PANHANDLES. A RED FLAG WARNING HAS
BEEN ISSUED FOR THOSE AREAS...WITH A FIRE WEATHER WATCH IN PLACE FOR
EASTERN THIRD WHERE CONFIDENCE IS LOWER FOR SEVERAL HOURS OF
STRONGER WINDS. A WEAKER PRESSURE GRADIENT ON TUESDAY WILL ALLOW FOR
LIGHTER WINDS AND NO CONCERNS FOR CRITICAL FIRE WEATHER AT THIS TIME.
WEDNESDAY LOOKS TO BE THE WINDIEST DAY FOR MOST OF THE AREA AS THE
UPPER-LEVEL LOW APPROACHES THE REGION. CRITICAL CONDITIONS ARE LIKELY
AGAIN FOR MOST OF THE PANHANDLES WEDNESDAY. DEPENDING ON THE SPEED OF
THE NEXT COLD FRONT...PORTIONS OF THE PANHANDLES COULD STILL SEE
ELEVATED FIRE WEATHER ON THURSDAY. FIRE WEATHER PRODUCTS ARE LIKELY
TO BE ISSUED FOR VARIOUS PORTIONS OF THE PANHANDLES THIS WEEK.

NF

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                50  86  48  84  50 /   0   0   0   0   5
BEAVER OK                  50  90  47  84  46 /   0   0   0   0   0
BOISE CITY OK              45  82  44  79  43 /   0   0   0   0   0
BORGER TX                  53  89  53  87  52 /   0   0   0   0   0
BOYS RANCH TX              48  86  46  84  46 /   0   0   0   0   0
CANYON TX                  47  85  47  83  47 /   0   0   0   0   5
CLARENDON TX               51  89  50  88  53 /   0   0   0   0   5
DALHART TX                 43  84  42  82  43 /   0   0   0   0   0
GUYMON OK                  45  88  45  82  44 /   0   0   0   0   0
HEREFORD TX                43  85  42  84  43 /   0   0   0   0   0
LIPSCOMB TX                54  90  51  86  51 /   0   0   0   0   0
PAMPA TX                   51  87  49  86  49 /   0   0   0   0   5
SHAMROCK TX                54  91  53  89  55 /   5   0   0   0   5
WELLINGTON TX              58  93  57  91  60 /   5   0   0   5   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: COLLINGSWORTH...DONLEY...GRAY...
     HEMPHILL...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.

     RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
     RANDALL...SHERMAN.

OK...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BEAVER.

     RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: CIMARRON...TEXAS.

&&

03/06
Hazardous weather outlook, Apr 5, 12:02 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
1202 PM CDT SUN APR 5 2015

OKZ001>003-TXZ001>020-052130-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1202 PM CDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS THE EASTERN TEXAS
AND OKLAHOMA PANHANDLES. NO SEVERE THUNDERSTORMS ARE NOT EXPECTED.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES THIS AFTERNOON AND EVENING
DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MOST OF THE
OKLAHOMA AND TEXAS PANHANDLES MONDAY THROUGH THURSDAY...DUE TO STRONG
WINDS AND LOW RELATIVE HUMIDITY VALUES.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MOST OF THE
TEXAS AND OKLAHOMA PANHANDLES ON MONDAY...ACROSS THE WESTERN HALF OF
THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY...AND ACROSS THE
SOUTHERN TEXAS PANHANDLE ON THURSDAY. A FIRE WEATHER WATCH IS IN
EFFECT FOR THE OKLAHOMA AND TEXAS PANHANDLES MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THROUGH THURSDAY.

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:57 AM CDTFire Weather WatchAMABeaver, Cimarron, Texas24 hr

Nearby

Red Flag Warnings in Texas, 2015Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.